×

Found 728 Documents (Results 1–100)

100
MathJax

Sufficient conditions for absence of two-phase equilibrium states of elastic media with different phase transition temperatures. (English. Russian original) Zbl 1433.74090

J. Math. Sci., New York 244, No. 3, 497-508 (2020); translation from Probl. Mat. Anal. 100, 121-131 (2019).
MSC:  74P10 49J10 74N20
PDF BibTeX XML Cite
Full Text: DOI

Some free boundary problems recast as nonlocal parabolic equations. (English) Zbl 1427.35370

PDF BibTeX XML Cite
Full Text: DOI arXiv

Study of three-dimensional boundary value problems of fluid filtration in an anisotropic porous medium. (English. Russian original) Zbl 1425.76251

Differ. Equ. 54, No. 9, 1215-1224 (2018); translation from Differ. Uravn. 54, No. 9, 1241-1250 (2018).
MSC:  76S05 45B05 76B07
PDF BibTeX XML Cite
Full Text: DOI

Simulation and control of chaotic nonequilibrium systems. With a foreword by Julien Clinton Sprott. (English) Zbl 1327.80001

Advanced Series in Nonlinear Dynamics 27. Hackensack, NJ: World Scientific (ISBN 978-981-4656-82-5/hbk). xxvii, 295 p. (2015).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software